# SDR 2015FA0000494

- Difficulty date: October 14, 2015
- Submitted: October 14, 2015
- Operation: General aviation
- Aircraft: N454JH
- Make and model: Hughes 369E
- Aircraft serial: 0454E
- Aircraft time: 10,564 hours, 27,948 cycles
- Engine: Allsn 250C20B
- Engine time: 10,930 hours, 2,787 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23069745
- Part serial: CAE270419
- Condition: Making Metal
- Part time: 10,930 hours, 2,787 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GROUND RUN AFTER THE FIRST START OF THE DAY THE ENGINE CHIP LIGHT ILLUMINATED. MAINTENANCE INSPECTED THE UPPER AND LOWER ENGINE PLUGS AND FOUND 1 SLIVER ON THE UPPER PLUG.  A 30 MINUTE GOUND RUN WAS PERFORMED AND THE PLUGS WERE RECHECKED AND FOUND CLEAN.  THE ACFT WAS RELEASED TO SERVICE.
